# SDR DALA2019091505408

- Difficulty date: September 14, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,973 hours, 37,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CLEAT AT LEVEL OF FR31 AND BTW STRG 41R AND STRG 42R IN FWD CARGO COMPARTMENT (1 EA), REPLACED CLEAT AT LEVEL OF FR31 AND BTW STR 41R AND STR 42R IN FWD CARGO COMPARTMENT (1E/A) AS PER SRM 51-42-00, 51-72-11 AND DRAWING D53230514
